# SDR QXEA2014091200777

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 8,438 hours, 8,823 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE AFT GALLEY AREA.  COMPLIED WITH AIR CONTAMINATION CHECKLIST IAW M-744.  FOUND SOURCE OF ODOR TO BE FOUND AFT CARGP BAY FWD O/H LIGHT.  R & R CARGO LIGHT ASSY IAW MM TASK 33-31-01-000-801 + 33-31-01-400-801. OPS CHECK GOOD. ODOR DID NOT RETURN AFTER LIGHT REPLACEMENT.  RETURNED TO SERVICE.
